# SDR MALA040347

- Difficulty date: April 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 10,394 hours, 10,308 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Failed
- Location: Pax O2
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: G

## Discrepancy

ALL PASSENGER 02 MASKS DEPLOYED WHILE PARKED AT THE GATE.  MAINTENANCE REPLACED ANEROID SWITCH.
